BibTeX record journals/jam/LoT14

download as .bib file

@article{DBLP:journals/jam/LoT14,
  author       = {Nai{-}Wei Lo and
                  Jia{-}Lun Tsai},
  title        = {A Provably Secure Proxy Signcryption Scheme Using Bilinear Pairings},
  journal      = {J. Appl. Math.},
  volume       = {2014},
  pages        = {454393:1--454393:10},
  year         = {2014},
  url          = {https://doi.org/10.1155/2014/454393},
  doi          = {10.1155/2014/454393},
  timestamp    = {Thu, 16 Jul 2020 16:40:59 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/LoT14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics